# SDR SWAA2020012040542

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 52,929 hours, 31,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN DETACHED, WAS HANGING BY WIRES. SECURED SIGN PER MM.
